# SDR USAA060393

- Difficulty date: March 2, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAIL Y-1292 AT FS 20 CORROSION NOTED.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORR TASK JA-220-53500, DEFECT SIZE: 0.5".
